# SDR 2007UALA03443

- Difficulty date: August 28, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 42,405 hours, 15,242 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON ARRIVAL DENT AND SCUFF MARKS APPROX 3 FT BELOW DOOR 1L.  DAMAGE IS AFT OF E&E DOOR AND FWD OF E&E FAN INTAKE VLV.  LOCATION IS FROM FR18 TO FR 21 - BETWEEN STR33L & STR34L.  BETWEEN FR18 AND FR19 DENT APPROX 6IN X 2IN X .046IN.  BETWEEN FR19 & FR20 DENT APPROX 4IN X 2IN X .031IN.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED DOUBLER REPAIR.
